数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文

view all items

(Results 1-20 of 3317)
Help
Items/Page:    Sort:
On the pullback attractor for the non-autonomous SIR equations with diffusion [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017-05-15, 卷号: 449, 期号: 1-2, 页码: 1850-1862
Tan, W;  Ji, YD
View/Download:31/0
 
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017-05-15, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Cao, JF;  Li, WT;  Zhao, M
View/Download:27/0
 
ON THE EXISTENCE OF AXISYMMETRIC TRAVELING FRONTS IN LOTKA-VOLTERRA COMPETITION-DIFFUSION SYSTEMS IN R-3 [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017-5, 卷号: 22, 期号: 1-3, 页码: 1111-1144
Wang, ZC;  Niu, HL;  Ruan, SG
View/Download:28/0
 
STABILITY OF PYRAMIDAL TRAVELING FRONTS IN THE DEGENERATE MONOSTABLE AND COMBUSTION EQUATIONS I [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017-5, 卷号: 37, 期号: 1-5, 页码: 2395-2430
Bu, ZH;  Wang, ZC
View/Download:30/0
 
TRAVELING WAVES AND ENTIRE SOLUTIONS FOR AN EPIDEMIC MODEL WITH ASYMMETRIC DISPERSAL [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017-5, 卷号: 37, 期号: 1-5, 页码: 2483-2512
Li, WT;  Xu, WB;  Zhang, L
View/Download:27/0
 
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017-5, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Sheng, WJ;  Li, WT
View/Download:17/0
 
On a predator-prey reaction-diffusion model with nonlocal effects [期刊论文]
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017-5, 卷号: 46, 页码: 49-61
Han, BS;  Yang, YH
View/Download:16/0
 
GLOBAL EXISTENCE AND UNIQUENESS OF CLASSICAL SOLUTIONS FOR A GENERALIZED QUASILINEAR PARABOLIC EQUATION WITH APPLICATION TO A GLIOBLASTOMA GROWTH MODEL [期刊论文]
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 2017-4, 卷号: 14, 期号: 1-2, 页码: 407-420
Wen, ZJ;  Fan, M;  Asiri, AM;  Alzahrani, EO;  El-Dessoky, MM;  Kuang, Y
View/Download:18/0
 
Anti-forcing spectrum of any cata-condensed hexagonal system is continuous [期刊论文]
FRONTIERS OF MATHEMATICS IN CHINA, 2017-04, 卷号: 12, 期号: 1-2, 页码: 325-337
Deng, K;  Zhang, HP
View/Download:9/0
 
A New Family of Difference Schemes for Space Fractional Advection Diffusion Equation [期刊论文]
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2017-4, 卷号: 9, 期号: 1-2, 页码: 282-306
Li, C;  Deng, WH
View/Download:8/0
 
The inverse of the distance matrix of a distance well-defined graph [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2017-03-15, 卷号: 517, 页码: 11-29
Zhou, H
View/Download:6/0
 
Optimal allocation policy of one redundancy in a n-component series system [期刊论文]
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2017-03-01, 卷号: 257, 期号: 1-2, 页码: 656-668
Zhao, P;  Zhang, YY;  Chen, JB
View/Download:16/0
 
Convergence rates in parabolic homogenization with time-dependent periodic coefficients [期刊论文]
JOURNAL OF FUNCTIONAL ANALYSIS, 2017-03-01, 卷号: 272, 期号: 1-5, 页码: 2092-2113
Geng, J;  Shen, ZW
View/Download:3/0
 
Perturbation bounds of generalized inverses [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2017-03-01, 卷号: 296, 页码: 88-100
Meng, LS;  Zheng, B;  Ma, PL
View/Download:4/0
 
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017-3, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT;  Yang, FY
View/Download:51/0
 
Multiple cyber attacks against a target with observation errors and dependent outcomes: Characterization and optimization [期刊论文]
RELIABILITY ENGINEERING & SYSTEM SAFETY, 2017-3, 卷号: 159, 页码: 119-133
Hu, XX;  Xu, MC;  Xu, SH;  Zhao, P
View/Download:5/0
 
Reliability of stress-strength model for exponentiated Pareto distributions [期刊论文]
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 2017-3, 卷号: 87, 期号: 1-4, 页码: 791-805
Chen, JY;  Cheng, CH
View/Download:9/0
 
The general a posteriori truncation method and its application to radiogenic source identification for the Helium production-diffusion equation [期刊论文]
APPLIED MATHEMATICAL MODELLING, 2017-3, 卷号: 43, 页码: 126-138
Zhang, YX;  Yan, L
View/Download:4/0
 
Convergence analyses on sparse feedforward neural networks via group lasso regularization [期刊论文]
INFORMATION SCIENCES, 2017-3, 卷号: 381, 页码: 250-269
Wang, J;  Cai, QL;  Chang, QQ;  Zurada, JM
View/Download:22/0
 
A negative answer to a problem on generalized Fibonacci cubes [期刊论文]
DISCRETE MATHEMATICS, 2017-02-06, 卷号: 340, 期号: 1-2, 页码: 81-86
Wei, JX;  Zhang, HP
View/Download:7/0
 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace